# SDR DALA2025121109057

- Difficulty date: December 11, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N538DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11436
- Aircraft time: 10,603 hours, 2,579 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ATL DUE TO L/G GEAR NOT UPLOCKED ECAM WARNING AND GEAR STILL DOWN.  REPLACED LGCIU 1 AND 2. (LP 7694858, 1345469)
